# SDR SIMA200222106

- Difficulty date: August 9, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ALCLAD2024T3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LT OMEGA BEAM AT FRAME 20.  CUT OUT CORRODED AREA AND FABRICATED DOUBLER ANGLE AND FILLER AND PLATE AND TWO SHIMS.  REPAIR DONE IAW SRM PRACTICES.
